# SDR GTIA2019102134715

- Difficulty date: October 21, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 13,736 hours, 6,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 AND L4 DOOR ASSIST BOTTLES REQUIRES SERVICING -SERVICED R1 AND L4 DOOR ASSIST BOTTLES IAW AMM 52-10-00
